# SDR MALA040252

- Difficulty date: March 10, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 13,868 hours, 15,359 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CHIP DETECTOR LIGHT ILLUMINATED.  AIR RETURN TO DTW.  SFWI FOR REVIEW OF CHIP MATERIAL FOUND ON RIGHT ENGINE.  PENDING LAB RESULTS AND ON SFWI FOR 40 FLT HOURS.  MX REPLACED ENGINE.
